# SDR USAA920081996

- Difficulty date: October 31, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- Aircraft time: 58,186 hours, 41,377 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C22908
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT Q3 MAJOR REPAIR NR 03-0553-8-0546/001 FUSELAGE FRAME/SIDE FRAME CRACKED AT BS 500C BELOW S13L.  REPAIRED FUSELAGE FRAME/SIDE FRAME AT BS500C BELOW S13L IAW US AIRWAYS TYPICAL REPAIR NR 53-10-21A.
